How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Kaushik Your Own Question
Dr. Kaushik
Dr. Kaushik, Doctor
Category: Medical
Satisfied Customers: 4658
Experience:  Doctor ( General Medicine)
9385906
Type Your Medical Question Here...
Dr. Kaushik is online now

in an addmmission to ST Charles, Shannon ward, Exmoor st, W10

Customer Question

in an addmmission to ST Charles, Shannon ward, Exmoor st, W10 6DZ on- 8/12/2014 a descion to medicate me in a diagnosis ( clopixol- depot injection 100mg an trihexyphendil in the side affect medincine) has relayed enlarged or swollen feet (both feet). Do you think that swollen feet is linked to the prescription. I am 49 years old.
Submitted: 2 years ago.
Category: Medical
Expert:  Dr. Kaushik replied 2 years ago.
Greetings.
Welcome to the site.
Kindly answer a few queries.
1) Do you have any heart, kidney , liver condition ?
2) Are you on any drugs. kindly mention their names and doses ?
3) How much time after the depot injection the legs developed swelling ?
I shall get back to you once you reply to my queries.
Regards
Customer: replied 2 years ago.

1. NO

2.CLOPIXOL DEPOT- 100MG, TRIHEXYPHENIDIL 2MG X3 DAILY

3.FEW DAYS

Expert:  Dr. Kaushik replied 2 years ago.

Thanks for the inputs.

Well, it is unlikely that depot injection or the accompanying trihexylphenidyl has caused this leg swelling, although this development needs to be probed further through proper history , examination and investigations.

Kindly get the below mentioned investigations done to rule out organic cause of your swollen legs which may involve one or more organs like heart, kidney, liver, thyroid, etc.

-- Complete blood count with ESR.

--Random Blood Sugar

-- Serum electrolytes

-- ECG

-- Liver Function test

-- Kidney function test.

-- TSH, t3 and t4.

Once these tests rule out / rule in organicity you can discuss future course of treatment with your doctor, one of the options being use of diuretic drug/s to reduce the swelling in the legs along with devising a cause specific drug plan.

I hope this helps.

Wish you all the best.

Please kindly leave a Positive rating if you are satisfied with the answer.

Regards